# SDR 04FDEA02377

- Difficulty date: August 5, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 34,367 hours, 9,652 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OB FLAP, IB AFT HINGE WITH  PIVOT HOLE IB CORRODED. CORROSION   REMOVED PER CMM 20-11-02 PAGES 2 - 4.  ORIGINAL DIAMETER = 1.093 FINAL DIAMETER = 1.148.  COMPLIED WITH FEDEX EA 1-5750-76807, LEFT AND RIGHT OUTBOARD FLAP - INBOARD HINGE   BRACKET BORE CORRODED
